You know, I don't know the answer to your question. But, you are the first person who has mentioned their mouth burning besides me. It was awful. I couldn't eat anything remotely hot, it would burn. I thought I has thrash mouth. I was on Abilify and Cymbalta. I think it might have been a side affect of Abilify. I'm not on either one now, but, when I got off Abilify it went away. I now take zoloft. Couldn't afford either of the others. The only thing I remember with cymbalta is that it took my aches and pains away. Which was good. But, was still depressed. Look forward to other answers on this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Burning Mouth Syndrome - I have been on Clonazepam for so many years I have lost count. Sometimes it
Posted 8 Oct 2013 • 3 answers
Posted 14 Mar 2015 • 1 answer
Burning Mouth Syndrome - Has anyone had any family members who also have BMS? I think my grandmother
Posted 19 Sep 2015 • 1 answer
Posted 24 Oct 2015 • 3 answers
Posted 14 Jan 2016 • 3 answers